This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
I have been told i need b12 injections, when i had my first booster injection i experienced side affects of chronic fatigue, palpatations, dry mouth and feeling sick. i know these are some of the uncommon side affects and when i told my doctor he said he wanted me to stop taking the injections. however they did make me feel better but no doctor i have spoken to seems to know why i had this reaction and if their is any other way for me to get the b12 i need. my friend who is a nurse said it could be a case that my body was craving b12 that i had these reactions, has anyone heard of this before and any advice on what i should do as my doctor hasnt a clue.
Thank you so much, i was beginning to think i had to feel rubbish forever. I have an appointment with my doctor this morning so i will speak to him and see if he reported it and if i can have the other in injection. Il keep you posted.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.